# SDR SWIA202055124

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 1088.20 HAS CORROSION IN MULTIPLE AREAS BETWEEN STGR 26RT TO STGR 20LT, MARKED.  C-CHECK RO 1/5/2021.  PERFORMED FRAME SPLICE REPAIR ON FS 1088.2 FROM STR 25L-25R, REF REO 670-53-61-1762 REV - DATED 2020-12-08.  FOUND CORROSION ON FS 1088.20 FROM STR 23L-24L TO BE WITHIN ALLOWABLE DAMAGE LIMITS, REF REO 670-53-61-1780 REV - DATED 2020-12-03.  SEE CONTINUATION CARD FOR DETAILS.  COMPLETED FORM M-337.  COMPLIED WITH 51-900-1002-SKY.  PERFORMED LEAK CHECK OF THE REPAIR AREA, NO LEAKS NOTED.
